MathSciNet Relay Station
MathSciNet bibliographic data
MR1681811 (2000m:53051) 53C21 (35J60 58J60)
Li, Yanyan; Zhu, Meijun Yamabe type equations on three-dimensional Riemannian manifolds. Commun. Contemp. Math. 1 (1999), no. 1, 1–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement